Alert archive / Nebraska / River Flood Advisories in 2021
River Flood Advisory 1, NWS Goodland, KS
NWS Goodland, KS issued this river flood advisory at May 27, 2021, 5:16 AM CDT for Hitchcock County, Nebraska. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 5:16 AM CDT (10:16 UTC)
- Expired
- May 27, 2021, 4:39 PM CDT
- In force
- 11 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Hitchcock County, NE
The radar
The Goodland radar (KGLD), 119 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Frenchman Creek at Culbertson (CULN1). The gauge peaked at 5.04 ft at May 28, 2021, 6:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06835500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
316 WGUS83 KGLD 271016 FLSGLD Flood Advisory National Weather Service Goodland KS 516 AM CDT Thu May 27 2021 ...The National Weather Service in Goodland has issued a Flood Advisory for the following rivers in Nebraska... Frenchman Creek Near Culbertson affecting Hitchcock County. For the Frenchman Creek...including Culbertson...elevated river levels are forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 115 PM CDT. && NEC087-271815- /O.NEW.KGLD.FL.Y.0001.210527T1016Z-210527T1813Z/ /CULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 516 AM CDT Thu May 27 2021 The National Weather Service in Goodland has issued a * Flood Advisory for the Frenchman Creek Near Culbertson. * From early this morning to this afternoon. * At 4:15 AM CDT Thursday the stage was 2.9 feet. * Action stage is 7.0 feet. * Flood stage is 8.0 feet. * Forecast...The river is expected to rise to a crest of 7.4 feet this morning. * Impact...At 8.0 feet, Lowland areas near the vicinity of the gage will become flooded. && LAT...LON 4035 10115 4035 10101 4022 10082 4021 10094 $$
2 follow-up statements
758 WGUS83 KGLD 271802 FLSGLD Flood Advisory National Weather Service Goodland KS 102 PM CDT Thu May 27 2021 ...The Flood Advisory is extended for the following rivers in Nebraska... Frenchman Creek Near Culbertson affecting Hitchcock County. For the Frenchman Creek...including Culbertson...elevated river levels are forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report flooding to your local law enforcement agency when you can do so safely. Additional information is available at www.weather.gov. The next statement will be issued late tonight at 100 AM CDT. && NEC087-280615- /O.EXT.KGLD.FL.Y.0001.000000T0000Z-210528T0700Z/ /CULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 102 PM CDT Thu May 27 2021 ...The Flood Advisory is now in effect until just after midnight tonight... The Flood Advisory continues for the Frenchman Creek Near Culbertson. * Until just after midnight tonight. * At 4:15 AM CDT Thursday the stage was 2.9 feet. * Action stage is 7.0 feet. * Flood stage is 8.0 feet. * Forecast...The river is expected to rise to a crest of 7.4 feet this morning. * Impact...At 8.0 feet, Lowland areas near the vicinity of the gage will become flooded. && LAT...LON 4035 10115 4035 10101 4022 10082 4021 10094 $$ Lundquist
232 WGUS83 KGLD 272139 FLSGLD Flood Advisory National Weather Service Goodland KS 439 PM CDT Thu May 27 2021 ...The Flood Advisory is cancelled for the following rivers in Nebraska... Frenchman Creek Near Culbertson affecting Hitchcock County. .The crest is forecast to remain below flood stage. NEC087-272245- /O.CAN.KGLD.FL.Y.0001.000000T0000Z-210527T2139Z/ /CULN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 439 PM CDT Thu May 27 2021 ...The Flood Advisory for the Frenchman Creek Near Culbertson has been cancelled... The Flood Advisory is cancelled for the Frenchman Creek Near Culbertson. * At 4:15 PM CDT Thursday the stage was 4.8 feet. * Flood stage is 8.0 feet. * Forecast...The river is expected to fall to 2.8 feet by this evening. && LAT...LON 4035 10115 4035 10101 4022 10082 4021 10094 $$ Lundquist
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this river flood advisory went out at May 27, 4:04 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 27, 4:04 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Goodland KS 304 AM MDT Thu May 27 2021 .SHORT TERM...(Today through Saturday night) Issued at 303 AM MDT Thu May 27 2021 Showers and thunderstorms have moved off to the east, out of the forecast area this morning. Infrared imagery shows cloud cover still impacting the western half of the coverage area. Clouds are expected to decrease going through the day today. An area of low pressure is currently over the western part of the Dakotas with an attendant cold front extending southward into Colorado. The front is expected to push through the Tri-State region later this morning and into the afternoon, with winds shifting from the south-southwest to the northwest behind the front. High temperatures are expected to be cooler today with highs ranging from the low 70s in the northwestern part of the CWA to the mid-70s in the southeastern part of the Tri-State area. For the time being, model guidance does not have precipitation in the forecast. Friday, the low pushed into Minnesota. The Tri-State area comes under northwest flow aloft with a ridge moving across the Central and High Plains region. Dry conditions are expected again through the day with highs in the 70s and lows in the mid-40s to low 50s. Precipitation chances come back into the forecast on Saturday as the ridge moves out of the region and a surge of moisture from the Gulf makes its way into the Central High Plains. A disturbance is expected to move through the region during the afternoon and evening. Our Eastern Colorado counties have been placed under a Marginal Risk for severe storms Saturday afternoon. Given the precipitation the forecast area has received over the past week or two and anticipated rainfall over the weekend, those with outdoor interests will want to continue to monitor the forecast for the potential for flooding/flash flooding concerns. .LONG TERM...(Sunday through Thursday) Issued at 259 AM MDT Thu May 27 2021 The extended forecast looks active and wet across the Tri-State Region. Models have several upper level shortwaves moving across the region into early next week. By Thursday/3rd an upper low develops across parts of Kansas across with an upper level ridge across parts of the southwest CONUS. At the surface...On Sunday the cold front is across NW MN southwest to central SD. It becomes stationary from central SD southwest into northern Colorado and southwest to southern NV. A surface low is across southern CO with dry line across eastern NM/west TX region. A surface trough is across eastern CO. On Monday a stationary boundary is projected to be across Central Nebraska southwest to eastern CO. A surface low across southeast CO with a stationary front across western KS southeast to western OK. By Tuesday a surface low is across KS with a warm front across eastern KS southeast to western TN. A cold front is across KS sw to west TX and NM region. By Wednesday the surface low is projected to be across southern IA with a warm front across southern IA southeast to southern IN. A cold front across MO southwest to north TX. Expect afternoon high temperatures to be below normal in the extended forecast. Afternoon high temperatures in the 60s on Sunday through Tuesday. Expect temperatures to warm to 70s by Wednesday and in the upper 70s to lower 80s by Thursday. Again the extended looks active and wet and maintained plenty of precipitation chances. Concerned we will see more flooding potential across parts of the CWA. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1132 PM MDT Wed May 26 2021 VFR conditions will persist at KGLD terminal through the forecast period with a brief period of MVFR ceilings at KMCK terminal between 11 and 13Z. Winds will shift from easterly to northerly as a front moves through the area after 12Z. Winds will increase to around 15- 20kts at both sites around 14Z with gusts to 25-30kts. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...AW LONG TERM...EH AVIATION...AW
Hazardous weather outlook, May 27, 12:50 AM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1150 PM MDT Wed May 26 2021 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-280600- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 1150 PM MDT Wed May 26 2021 /1250 AM CDT Thu May 27 2021/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... Showers and thunderstorms will remain possible over the next few hours across the northern part of the area. Any storms will have the potential of producing hail, gusty winds and locally heavy rainfall which may result in flash flooding. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY... Showers and thunderstorms will be possible over the weekend and into Monday. Areas receiving heavy rainfall may experience flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. We would appreciate any hail, wind, tornado or flooding reports from today's storms.
In the hours before
Special weather statement, May 26, 11:25 PM CDT, 5 hours 51 minutes before
Special Weather Statement National Weather Service Goodland KS 1125 PM CDT Wed May 26 2021 KSZ004-270515- Norton KS- 1125 PM CDT Wed May 26 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTON COUNTY UNTIL 1215 AM CDT... At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Hendley, or 11 miles northwest of Norton, moving east at 40 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Norton, Almena, Clayton, Reager and Calvert. A Tornado Watch remains in effect until 200 AM CDT for northwestern Kansas. LAT...LON 3967 9963 3969 10018 4000 10017 4000 9962 TIME...MOT...LOC 0424Z 272DEG 36KT 3998 9999 Lockhart
Local storm report, May 26, 11:26 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
1026 PM MDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 7 NW HERNDON 39.97N 100.88W
05/26/2021 RAWLINS KS LAW ENFORCEMENT
CORRECTS PREVIOUS TORNADO REPORT FROM 7 NW
HERNDON. TORNADO REPORTED AT CR Y AND CR 30.
FIRST RESPONDERS REPORT HOMESTEAD STRUCK IN
THE AREA.
&&Local storm report, May 26, 11:27 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1027 PM MDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 2 NNE GOODLAND 39.37N 101.70W
05/26/2021 M0.75 INCH SHERMAN KS OFFICIAL NWS OBS
0906 AM HAIL 10 NNW BREWSTER 39.51N 101.42W
05/26/2021 M1.25 INCH SHERMAN KS NWS EMPLOYEE
0910 AM HAIL 3 SSW GOODLAND 39.31N 101.73W
05/26/2021 E0.88 INCH SHERMAN KS PUBLIC
0912 AM HAIL 7 S GOODLAND 39.25N 101.73W
05/26/2021 M1.25 INCH SHERMAN KS PUBLIC
DELAYED REPORT.
0918 AM HAIL 5 S GOODLAND 39.28N 101.71W
05/26/2021 M2.50 INCH SHERMAN KS PUBLIC
DELAYED REPORT.
0926 AM HAIL 7 SSE GOODLAND 39.25N 101.65W
05/26/2021 M1.00 INCH SHERMAN KS TRAINED SPOTTER
0929 AM HAIL 2 SE GOODLAND 39.33N 101.69W
05/26/2021 U1.00 INCH SHERMAN KS PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0930 AM HAIL 2 SSW GOODLAND 39.32N 101.73W
05/26/2021 E1.00 INCH SHERMAN KS NWS EMPLOYEE
1008 AM HAIL BREWSTER 39.37N 101.38W
05/26/2021 E1.50 INCH THOMAS KS COUNTY OFFICIAL
1008 AM HAIL 2 S BREWSTER 39.34N 101.37W
05/26/2021 M1.50 INCH THOMAS KS STORM CHASER
CORRECTS PREVIOUS HAIL REPORT FROM 2 S
BREWSTER.
1037 AM HAIL 10 N LEVANT 39.52N 101.17W
05/26/2021 E1.00 INCH THOMAS KS TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL COVERING THE
GROUND.
1052 AM HAIL 10 N BREWSTER 39.51N 101.38W
05/26/2021 E2.50 INCH THOMAS KS STORM CHASER
STORM CHASER REPORTED GOLF BALL TO TENNIS
BALL SIZE HAIL. HAIL BROKE THEIR WINDSHIELD.
0326 PM TORNADO 6 N BENKELMAN 40.14N 101.55W
05/26/2021 DUNDY NE TRAINED SPOTTER
0339 PM TORNADO 4 N BENKELMAN 40.11N 101.53W
05/26/2021 DUNDY NE TRAINED SPOTTER
CORRECTS PREVIOUS TORNADO REPORT FROM 4 N
BENKELMAN. REPORT OF STOVEPIPE TORNADO ON
THE GROUND ON HWY 61... TELEPHONE POLES AND
TREES DOWN REMAINING OVER OPEN COUNTRY.
0344 PM HAIL 8 N LEOTI 38.60N 101.34W
05/26/2021 U0.75 INCH WICHITA KS PUBLIC
REPORT FROM MPING: DIME (0.75 IN.). DELAYED
REPORT.
0346 PM HAIL 5 N BENKELMAN 40.12N 101.53W
05/26/2021 M1.25 INCH DUNDY NE PUBLIC
DELAYED REPORT BY TRAINED SPOTTER.
0349 PM HAIL 8 N LEOTI 38.60N 101.34W
05/26/2021 U1.25 INCH WICHITA KS PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0351 PM TORNADO 12 NW MAX 40.24N 101.55W
05/26/2021 DUNDY NE TRAINED SPOTTER
TRAINED SPOTTER LOCATED TO THE EAST OF THE
STORM IN NORTHWEST HITCHCOCK COUNTY REPORTED
THEY CAN SEE THE TORNADO IN DUNDY COUNTY. IT
WAS REPORTED AS A STOVE PIPE TORNADO.
0352 PM HAIL 8 N LEOTI 38.60N 101.36W
05/26/2021 E1.00 INCH WICHITA KS STORM CHASER
REPORT RECEIVED OF QUARTER SIZED HAIL NORTH
OF LEOTI.
0355 PM TORNADO 12 NW MAX 40.24N 101.53W
05/26/2021 DUNDY NE TRAINED SPOTTER
TORNADO STILL ON THE GROUND, STARTING TO
ROPE OUT. GOLF BALL SIZE HAIL REPORTED AS
WELL.
0403 PM TORNADO 8 N MAX 40.23N 101.40W
05/26/2021 DUNDY NE LAW ENFORCEMENT
NEW TORNADO ON GROUND WITH EAST CIRCULATION
AT MM16 ON HWY 61.
0411 PM TORNADO 4 NNE MAX 40.16N 101.38W
05/26/2021 DUNDY NE PUBLIC
PUBLIC REPORTED TORNADO.
0419 PM TORNADO 1 WNW HERNDON 39.92N 100.81W
05/26/2021 RAWLINS KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS TORNADO NEAR
HERNDON. WAS LOOKING WEST IN BETWEEN OBERLIN
AND MCCOOK.
0419 PM HAIL 13 NW STRATTON 40.29N 101.38W
05/26/2021 E1.75 INCH DUNDY NE STORM CHASER
0420 PM TORNADO 5 WNW LUDELL 39.89N 101.04W
05/26/2021 RAWLINS KS TRAINED SPOTTER
SPOTTER REPORTED POSSIBLE TORNADO ROUGHLY 5
MILES NORTH OF ATWOOD.
0423 PM TORNADO 11 WSW PALISADE 40.30N 101.30W
05/26/2021 HITCHCOCK NE TRAINED SPOTTER
SPOTTER WAS LOCATED IN EXTREME SOUTHERN
CHASE COUNTY LOOKING SOUTH.
0425 PM HAIL 12 N MAX 40.29N 101.38W
05/26/2021 E2.50 INCH DUNDY NE PUBLIC
0430 PM TORNADO 7 NW HERNDON 39.97N 100.88W
05/26/2021 RAWLINS KS LAW ENFORCEMENT
CORRECTS PREVIOUS TORNADO REPORT FROM 7 NW
HERNDON. TORNADO REPORTED AT CR Y AND CR 30.
FIRST RESPONDERS REPORT HOMESTEAD STRUCK IN
THE AREA.
0431 PM HAIL 3 ESE WINONA 39.05N 101.18W
05/26/2021 M1.00 INCH LOGAN KS TRAINED SPOTTER
0433 PM HAIL WINONA 39.06N 101.24W
05/26/2021 M1.00 INCH LOGAN KS TRAINED SPOTTER
0438 PM TORNADO 7 NW HERNDON 39.97N 100.89W
05/26/2021 RAWLINS KS PUBLIC
TORNADO WAS ON THE GROUND AT TIME OF CALL.
0440 PM TORNADO 8 NW HERNDON 39.99N 100.90W
05/26/2021 RAWLINS KS LAW ENFORCEMENT
ANOTHER TORNADO REPORTED JUST WEST OF THE
FIRST ONE. NEW TORNADO LOCATED ROUGHLY AT CR
32 AND CR Y OR Z.
0447 PM TORNADO 11 S CULBERTSON 40.07N 100.83W
05/26/2021 HITCHCOCK NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTS A TORNADO THAT
LASTED ABOUT 5 MIN WHILE LOOKING W/NW OF
DANBURY.
0447 PM TORNADO 4 NE HERNDON 39.96N 100.74W
05/26/2021 DECATUR KS TRAINED SPOTTER
0449 PM HAIL 6 N HERNDON 40.00N 100.79W
05/26/2021 E1.75 INCH RAWLINS KS TRAINED SPOTTER
0450 PM TORNADO 10 NNW LUDELL 39.99N 101.02W
05/26/2021 RAWLINS KS PUBLIC
POSSIBLE TORNADO REPORTED AT CR DD AND CR
22.
0508 PM HAIL 6 WSW MINGO 39.23N 101.06W
05/26/2021 M1.00 INCH THOMAS KS PUBLIC
REPORT FROM MPING: QUARTER SIZED HAIL
REPORTED.
0512 PM HAIL 5 N TRAER 40.00N 100.66W
05/26/2021 E1.75 INCH DECATUR KS TRAINED SPOTTER
HAIL RANGED FROM PENNY TO QUARTER WITH
OCCASIONAL GOLF BALL.
0526 PM HAIL 15 SSW MCCOOK 40.01N 100.77W
05/26/2021 E0.70 INCH HITCHCOCK NE PUBLIC
REPORTED PEA TO DIME SIZE HAIL ALONG WITH A
FEW FUNNEL CLOUDS.
0528 PM FUNNEL CLOUD 2 SW TRAER 39.91N 100.68W
05/26/2021 DECATUR KS TRAINED SPOTTER
REPORTED FUNNEL CLOUD TO THE NORTHWEST.
0534 PM HAIL 4 WSW DANBURY 40.02N 100.48W
05/26/2021 E0.75 INCH RED WILLOW NE TRAINED SPOTTER
PENNY TO DIME SIZE HAIL REPORTED.
0542 PM TORNADO 6 ENE CEDAR BLUFFS 40.00N 100.46W
05/26/2021 UF1 DECATUR KS TRAINED SPOTTER
SPOTTER REPORT OF BRIEF TORNADO TOUCHING
DOWN. FUNNEL CLOUDS REMAIN SEEN IN THE AREA
WITH RAPID ROTATION.
0607 PM HAIL 3 S MCCOOK 40.16N 100.63W
05/26/2021 E0.75 INCH RED WILLOW NE PUBLIC
REPORT OF PEA TO PENNY SIZE HAIL.
0611 PM HAIL HOXIE 39.36N 100.44W
05/26/2021 M1.00 INCH SHERIDAN KS PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL.
0621 PM HAIL 14 S ATWOOD 39.61N 101.02W
05/26/2021 E1.00 INCH RAWLINS KS PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
0630 PM HAIL HOXIE 39.36N 100.44W
05/26/2021 E1.75 INCH SHERIDAN KS PUBLIC
DELAYED REPORT VIA SOCIAL MEDIA OF HAIL UP
TO GOLF BALL SIZE AND A STORM RAIN TOTAL OF
0.16 INCH.
0631 PM HAIL 8 SSE ATWOOD 39.70N 100.98W
05/26/2021 M1.25 INCH RAWLINS KS PUBLIC
REPORT VIA TWITTER.
0643 PM HAIL 10 WSW PALISADE 40.31N 101.29W
05/26/2021 M0.25 INCH HITCHCOCK NE TRAINED SPOTTER
0652 PM HAIL 4 W NEW ALMELO 39.59N 100.20W
05/26/2021 E1.00 INCH DECATUR KS TRAINED SPOTTER
0653 PM HAIL 5 W NEW ALMELO 39.58N 100.22W
05/26/2021 M1.50 INCH DECATUR KS TRAINED SPOTTER
0657 PM HAIL 6 S HERNDON 39.83N 100.77W
05/26/2021 M2.00 INCH RAWLINS KS STORM CHASER
DELAYED REPORT. RELAYED VIA SOCIAL MEDIA.
HAIL MEASURE 2.25 INCHES.
0657 PM HAIL 7 SSW HERNDON 39.81N 100.83W
05/26/2021 E2.00 INCH RAWLINS KS TRAINED SPOTTER
0658 PM HAIL 6 SSW HERNDON 39.83N 100.83W
05/26/2021 E1.75 INCH RAWLINS KS TRAINED SPOTTER
0700 PM HAIL 6 S HERNDON 39.82N 100.80W
05/26/2021 E1.75 INCH RAWLINS KS PUBLIC
0704 PM HAIL 8 S HERNDON 39.79N 100.77W
05/26/2021 M1.75 INCH RAWLINS KS PUBLIC
0705 PM HAIL 4 SE HERNDON 39.86N 100.73W
05/26/2021 E1.75 INCH DECATUR KS TRAINED SPOTTER
0706 PM HAIL 6 S HERNDON 39.83N 100.78W
05/26/2021 E1.50 INCH RAWLINS KS TRAINED SPOTTER
0718 PM HAIL 4 N NEW ALMELO 39.64N 100.11W
05/26/2021 E0.88 INCH NORTON KS PUBLIC
0720 PM HAIL 2 SW TRAER 39.91N 100.68W
05/26/2021 M1.00 INCH DECATUR KS TRAINED SPOTTER
BIGGEST HAIL STONE JUST OVER 1 INCH IN
DIAMETER.
0723 PM HAIL 5 SE PALISADE 40.30N 101.03W
05/26/2021 E2.75 INCH HITCHCOCK NE PUBLIC
GOLF BALL TO BASEBALL SIZE HAIL REPORTED.
0736 PM HAIL 4 W NORTON 39.83N 99.96W
05/26/2021 E1.50 INCH NORTON KS STORM CHASER
0736 PM HAIL NORTON 39.84N 99.89W
05/26/2021 M1.75 INCH NORTON KS PUBLIC
DELAYED REPORT VIA FACEBOOK.
0739 PM TSTM WND GST 3 W CULBERTSON 40.22N 100.89W
05/26/2021 M53 MPH HITCHCOCK NE MESONET
0740 PM HAIL NORTON 39.84N 99.89W
05/26/2021 E1.00 INCH NORTON KS PUBLIC
0743 PM HAIL 3 W NORTON 39.83N 99.94W
05/26/2021 M1.50 INCH NORTON KS TRAINED SPOTTER
MAINLY NICKEL TO QUARTER HAIL, A FEW PING
PONG BALL HAIL STONES MIXED.
0805 PM HAIL 1 W MCCOOK 40.21N 100.65W
05/26/2021 U0.75 INCH RED WILLOW NE PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0807 PM TORNADO 8 S HILL CITY 39.24N 99.85W
05/26/2021 GRAHAM KS STORM CHASER
BRIEF TORNADO WITH SMALL GROUND CIRCULATIONS
REPORTED AT THIS LOCATION.
0810 PM NON-TSTM WND GST 7 S HILL CITY 39.27N 99.85W
05/26/2021 M60 MPH GRAHAM KS PUBLIC
REPORT OF 60MPH WIND GUST FROM THE SOUTH.
0823 PM HAIL 1 W MCCOOK 40.21N 100.65W
05/26/2021 E0.75 INCH RED WILLOW NE PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0830 PM TSTM WND DMG 1 WNW MCCOOK 40.21N 100.64W
05/26/2021 RED WILLOW NE PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0831 PM FLASH FLOOD 1 WNW MCCOOK 40.21N 100.64W
05/26/2021 RED WILLOW NE PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0833 PM TSTM WND GST 2 E MCCOOK 40.20N 100.58W
05/26/2021 M51 MPH RED WILLOW NE ASOS
ASOS STATION KMCK MCCOOK AIRPORT.
0844 PM HAIL HILL CITY 39.37N 99.84W
05/26/2021 E1.00 INCH GRAHAM KS STORM CHASER
0900 PM HAIL BOGUE 39.36N 99.69W
05/26/2021 M1.00 INCH GRAHAM KS TRAINED SPOTTER
0900 PM FLASH FLOOD BOGUE 39.36N 99.69W
05/26/2021 GRAHAM KS TRAINED SPOTTER
SPOTTER REPORTS THAT RAIN IS STARTING TO
POOL AND FLOW LIKE A RIVER NEAR LOCATION.
0927 PM FUNNEL CLOUD 6 W TRENTON 40.18N 101.12W
05/26/2021 HITCHCOCK NE STORM CHASER
POSSIBLE FUNNEL CLOUDS SIGHTED IN AREA.
&&Special weather statement, May 27, 12:17 AM CDT, 4 hours 59 minutes before
Special Weather Statement National Weather Service Goodland KS 1217 AM CDT Thu May 27 2021 KSZ004-016-270600- Norton KS-Graham KS- 1217 AM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTON AND GRAHAM COUNTIES UNTIL 100 AM CDT... At 1217 AM CDT, Doppler radar was tracking a strong thunderstorm 6 miles north of Edmond, or 8 miles south of Norton, moving southeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Norton, Hill City, Almena, Lenora, Morland, Bogue and Edmond. A Tornado Watch remains in effect until 200 AM CDT for northwestern Kansas. LAT...LON 3934 10015 4000 10018 4000 9962 3919 9961 TIME...MOT...LOC 0517Z 292DEG 26KT 3971 9983 Lockhart
Special weather statement, May 27, 1:13 AM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Goodland KS
113 AM CDT Thu May 27 2021
KSZ003-NEZ080-081-270715-
Decatur KS-Red Willow NE-Hitchcock NE-
113 AM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DECATUR...RED WILLOW AND
SOUTHEASTERN HITCHCOCK COUNTIES UNTIL 215 AM CDT...
At 112 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of McCook, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
McCook, Trenton, Culbertson, Indianola, Bartley, Danbury and Lebanon.
LAT...LON 4025 10019 3987 10018 3998 10074 4000 10074
4000 10085 4008 10127 4035 10085 4035 10049
TIME...MOT...LOC 0612Z 298DEG 27KT 4028 10064
LockhartThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:14 PM CDT | Flash Flood Warning | GLD | Hitchcock, Red Willow | 8 hr |
| May 26, 7:33 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 42 min |
| May 26, 7:36 PM CDT | Special Weather Statement | GLD | Hitchcock | 39 min |
| May 26, 7:48 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 27 min |
| May 26, 8:02 PM CDT | Tornado Warning | GLD | Hitchcock | 28 min |
| May 26, 8:03 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 57 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 48 min |
| May 26, 8:43 PM CDT | Flash Flood Warning | GLD | Hitchcock | 6 hr |
| May 26, 9:02 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 17 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 46 min |
| May 26, 9:38 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 22 min |
| May 26, 10:09 PM CDT | Special Weather Statement | GLD | Hitchcock, Red Willow | 66 min |
| May 26, 11:13 PM CDT | Special Weather Statement | GLD | Red Willow | 62 min |
| May 27, 1:13 AM CDT | Special Weather Statement | GLD | Hitchcock, Red Willow | 62 min |
| May 27, 7:40 AM CDT | Special Weather Statement | GLD | Hitchcock | 80 min |
Nearby
River Flood Advisories in Nebraska, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.